# SDR USAA2014082200015

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 46,220 hours, 21,158 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: HF3015
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK TRAPPED WATER INDICATION ON UPPER SURFACE OF RT ELEVATOR APPROX 22 INCHES FROM TE & 87.5 INCHES FROM INBD EDGE.  REPAIRED RT ELEVATOR UPPER SURFACE IAW SRM 55-21-11-201 PARAGRAPH 5E.
